# SDR AALA20150507004

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 50,511 hours, 12,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR IN AFT GALLEY AREA BETWEEN FS 1711 & 1715, BETWEEN RBL 17 & RBL 33.  REPAIRED IAW SRM 53-60-51 & EA 250975A.
